| Model Number |
3214 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Manufacturer reference number:1627487-2023-03617.It was reported that the patient did not charge their ipg as recommended and the ipg became unable to communicate with external devices.As a result, surgical intervention took place to replace the ipg on 21 aug 2023.During the ipg replacement procedure, high impedance on the lead was observed.As a result, the lead was replaced to address the issue.
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.